# SDR AALA202411145270

- Difficulty date: November 8, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737823
- Aircraft serial: 31159
- Aircraft time: 35,619 hours, 15,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751019
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: HOLES IN FORWARD CARGO COMPARTMENT BAFFLE ASSEMBLY LOCATED FROM STA 500F TO STA 500G, LBL 26. REPLACED BAFFLE ASSEMBLY PER AARD 51-00-05-1.
